Thread: Need Help please
07-20-2005, 12:57 PM #1
Need Help please
I am on a :
Test Eth 500mg weekly - 2 weeks into cycle
Deca 600mg weekly - 3 weeks into cycle
Dbol 30mg a day - 2 weeks into cycle
Liquidex .5mg a day - 1 week into
Ive noticed since yesterday my left nut is a lil achy.. when i caugh or laugh it hurts a lil. its an on and off pain.. I havent been lifting any spectacular amount of weight. i do cardio like 3 times a week. Could it be my natural test is just being shut down? Honestly i am having problems with my girl, and we havent talked in like a week, so i been feeling a lil horny cuz of the Test, and i been wackin off like crazy.. like around 3 times a day. would that have anything to do with it?
Last edited by ninthprince22; 07-20-2005 at 01:00 PM.
07-20-2005, 01:10 PM #2
1st bro you should be running your deca lower than your test, second wacking off won't do anything bad for you. To your nuts, that I don't know never had pain there.
You should be also running vit B6 200mg/ED including PCT for that deca as to l-dex will not work against deca.
07-20-2005, 01:11 PM #3
tmi.. Sometimes I feel like someone just kicked me hard in the nuts. It goes away.
07-20-2005, 01:12 PM #4
07-20-2005, 01:20 PM #5
i am running b6 and b12... its weird.. it comes, then it goes.. then it comes.. and then it goes... i am also taking flax seed oil and cod liver oil..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)